Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 46, NWS Mobile, AL

December 17, 2011

NWS Mobile, AL issued this small craft advisory at Dec 17, 2011, 3:12 PM CST. It took effect at Dec 18, 2011, 12:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2011, 3:12 PM CST (21:12 UTC)
In effect from
Dec 18, 2011, 12:00 AM CST
Expired
Dec 18, 2011, 11:00 AM CST
In force
11 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WHUS74 KMOB 172112
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CST SAT DEC 17 2011

...SMALL CRAFT ADVISORY IN EFFECT 20 TO 60 NM FROM MIDNIGHT TONIGHT
TO 9 AM CST SUNDAY...

.A MODERATE OFFSHORE WIND FLOW THIS EVENING WILL INCREASE AFTER
MIDNIGHT AS HIGH PRESSURE BUILDS INTO THE NORTHERN GULF. THE STRONG
OFFSHORE FLOW WILL THEN DECREASE THROUGH SUNDAY MORNING.

GMZ670-675-180515-
/O.NEW.KMOB.SC.Y.0046.111218T0600Z-111218T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
312 PM CST SAT DEC 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS INCREASING TO AROUND 20 KNOTS
  AFTER MIDNIGHT...AND THEN DIMINISHING TO AROUND 15 KNOTS BY MID
  SUNDAY MORNING.

* SEAS: SEAS BUILDING TO 4 TO 6 FEET BY SUNDAY MORNING...AND THEN
  SUBSIDING TO 2 TO 4 FEET EARLY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
765 
WHUS74 KMOB 180918
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
318 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY IN EFFECT 20 TO 60 NM FROM MIDNIGHT
TONIGHT TO 9 AM CST SUNDAY...

.A MODERATE OFFSHORE WIND FLOW WILL CONITNUE THROUGH SUNRISE...THEN
BEGIN TO SETTLE AS SURFACE HIGH PRESSURE MOVES OVER THE AREA.

GMZ650-655-181500-
/O.EXA.KMOB.SC.Y.0046.000000T0000Z-111218T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
318 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS INCREASING TO AROUND 20 
  KNOTSAFTER MIDNIGHT...AND THEN DIMINISHING TO AROUND 15 KNOTS 
  BY MID SUNDAY MORNING. 

* SEAS: SEAS BUILDING TO 4 TO 6 FEET BY SUNDAY MORNING...AND 
  THENSUBSIDING TO 2 TO 4 FEET EARLY SUNDAY AFTERNOON. 

* WINDS:NORTH WINDS AROUND 20 KNOTS DIMINISHING TO AROUND 
  15 KNOTS BY MID MORNING.

* SEAS:SEAS 2 TO 5 FEET SUBSIDING TO 2 TO 3 FEET THROUGH THE DAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-181500-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-111218T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
318 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS AROUND 20 KNOTS DIMINISHING TO AROUND 
  15 KNOTS BY MID MORNING.

* SEAS: SEAS BUILDING TO 3 TO 6 FEET THIS MORNING SUBSIDING TO 
  2 TO 4 FEET EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
068 
WHUS74 KMOB 181459
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
859 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING...

.A STRONG OFFSHORE WIND FLOW WILL CONTINUE INTO THE LATE MORNING
HOURS...THEN BEGIN TO SETTLE AS SURFACE HIGH PRESSURE MOVES OVER THE
AREA.

GMZ650-655-670-675-181700-
/O.EXT.KMOB.SC.Y.0046.000000T0000Z-111218T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
859 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS AROUND 20 KNOTS DIMINISHING TO AROUND 15 KNOTS
  BY LATE MORNING.

* SEAS: SEAS 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET EARLY IN THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 12:25 PM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Dec 17, 12:25 PM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CST SAT DEC 17 2011

.AVIATION [17/18Z ISSUANCE]...VFR CONDITIONS THROUGH THE ENTIRE TAF
CYCLE. /22

&&

*** PREVIOUS DISCUSSIONS ***

.SHORT TERM...TODAY THROUGH TONIGHT...A DEEP LAYER NORTHWESTERLY FLOW
SETS UP OVER THE FORECAST AREA THIS MORNING IN THE WAKE OF A COLD
FRONT CURRENTLY EXITING TO THE EAST OF THE AREA AND USHERS A MUCH
COLDER AIRMASS INTO THE REGION.  AREA RADARS SHOW SOME PATCHES OF
LIGHT PRECIPITATION WHICH APPEARS TO BE MOSTLY DRIZZLE.  290-295K
ISENTROPIC ANALYSIS SHOWS THAT CURRENTLY WEAK LAYER LIFTING IS BEING
OFFSET BY ISENTROPIC DOWN-GLIDE RESULTING IN ESSENTIALLY NO NET
LIFTING.  BASED ON THIS...AREAS OBSERVATIONS AND SREF POPS HAVE GONE
WITH PATCHES OF DRIZZLE OVER THE SOUTHERN HALF OF THE FORECAST AREA
THIS MORNING.  THE CLOUD COVER OVER THE AREA CLEARS MOSTLY OUT BY
THIS AFTERNOON WITH CLEAR SKIES CONTINUING THROUGH TONIGHT AS A COLD
1030 MB SURFACE HIGH BUILDS INTO THE AREA.  AFTER TWO DAYS OF
UNSEASONABLY WARM TEMPERATURES...THE COLD AIR FLOWING INTO THE
REGION RETURNS TEMPERATURES TO MORE SEASONABLE VALUES FOR TODAY WITH
HIGHS RANGING FROM THE LOWER TO MID SIXTIES NEAR THE COAST AND
AROUND SIXTY FURTHER INLAND.  LOWS TONIGHT WILL BE MUCH COOLER WITH
VALUES RANGING FROM AROUND THIRTY INLAND TO MID THIRTIES CLOSER TO
THE COAST. /29

FOR SUNDAY THROUGH MONDAY...SUNDAY STARTS WITH A CLOSE LOW JUST
SOUTH OF THE CALIFORNIA/BAJA BORDER...WITH AN UPPER RIDGE STRETCHING
NORTH OVER THE SOUTHERN PLAINS TO CENTRAL US ROCKIES. ANOTHER TROUGH
WAS OVER THE EAST COAST BY THIS TIME. SURFACE HIGH PRESSURE HAS
MOVED OVER THE LOWER MISS RIVER VALLEY BY THIS TIME...WITH THE FRONT
MOVING OVER THE AREA ATTM HAVING PUSHED OVER THE CENTRAL/SOUTHERN
GULF OF MEX.

FOR SUNDAY...THE UPPER SYSTEM OVER THE CALIFORNIA/BAJA BORDER BEGINS
TO SWING EAST...HELPING TO PUSH THE PLAINS RIDGE EAST A BIT. THE
SURFACE HIGH PUSHES TO NEAR THE DELMARVA PENINSULA...WITH A GENERAL
NORTH TO NORTHEAST FLOW OVER THE AREA. SOME SLIGHT DIFFERENCES IN THE
GUIDANCE...BUT NOT NOT ENOUGH TO BE SIGNIFICANT. HAVEN'T DEVIATED
FROM GUIDANCE AS A RESULT...WITH HIGHS AROUND SEASONAL.

FOR SUNDAY NIGHT...THE UPPER SYSTEM PUSHES TO THE NM/MEX BORDER...AND
AS AN UPPER SYSTEM DIVES SOUTH TOWARDS THE WESTERN GREAT LAKES...THE
DELMARVA SURFACE HIGH GETS PUSHED SOUTH...TO OVER THE CAROLINA
COAST...ALONG WITH A SURFACE LOW FORMING OVER SE NM. THIS MEANS
SOUTHEAST FLOW RETURNING TO THE AREA. THIS MEANS MOISTURE LEVELS ON
THE INCREASE. AGAIN...NO REASON TO DEVIATE SIGNIFICANTLY FROM GUIDANCE.

FOR MONDAY...THE UPPER RIDGE WHICH HAS BEEN PUSHED OVER THE
SOUTHEASTERN CONUS DEFLECTS THE THE NM UPPER SYSTEM NORTHEAST...ALONG
WITH THE SURFACE LOW. LOW LEVEL FLOW BECOMES MORE SOUTH...INCREASING
MOISTURE LEVELS EVEN FURTHER...ENOUGH FOR FOG AND SHRA TO RETURN TO
THE LOWER MISS RIVER VALLEY BY THE END OF THE DAY.

.LONG TERM...(MONDAY NIGHT ON)AS THE NM UPPER SYSTEM CONTINUES TO
MOVE NORTHEAST OVER THE PLAINS TO THE MID MISS RIVER VALLEY BY
SUNRISE WEDNESDAY...THE SURFACE LOW MOVES WITH...WITH A MODERATE
FRONT MOVING TOWARDS THE AREA. GUIDANCE IS ADVERTISING THIS FRONT
MOVING OVER THE FA BEGINNING MIDNIGHT TUES NIGHT. WITH THE DEFLECTION
OF THIS FIRST SHORTWAVE(ANOTHER IS ORGANIZING OVER THE UPPER TROUGH OVER
THE SOUTHWESTERN CONUS BY THIS TIME). HOW FAR THIS FRONT GETS PUSHED
VARIES IN THE GUIDANCE. THE GFS IS STRONGEST...WITH THE FRONT PUSHING
WELL SOUTH OF THE MARINE FA BY MIDNIGHT WED NIGHT...THE ECMWF AND CA
MODELS LESS STRONG WITH THE PUSH..LAYING THE FRONT UP JUST SOUTH OF
THE FA.

AS AN ADDITIONAL TWO UPPER SYSTEMS MOVE NE OVER THE SOUTHERN PLAINS
(ONE WEDNESDAY NIGHT INTO THURSDAY NIGHT...THE NEXT FRIDAY NIGHT
INTO SATURDAY) ...THE FRONT RETREATS NORTH AS A WARM FRONT...TO JUST
OFF THE TX COAST...NE OVER THE FA AND ALONG THE SOUTHERN
APPALACHIANS. AS THE SECOND SHORTWAVE MOVES ALONG THE FRONT...IT
TRIES TO ORGANIZE A SURFACE LOW ALONG THE FRONT AND TAKE IT
NORTHEAST...BUT GUIDANCE IS PRETTY WEAK IN ANY DEVELOPMENT. THIS
INCONSISTENT DEVELOPMENT ALSO SHOWS IN THE TIMING OF A TRAILING
FRONT GETTING PUSHED BACK OVER THE FA. THE STRONGER GFS IS
ADVERTISING THURS NIGHT THROUGH FRIDAY WITH THE FRONT PUSHING WELL
SOUTH OF THE FA. THE WEAKER ECMWF IS ADVERTISING A FRIDAY NIGHT INTO
SATURDAY...WITH THE FRONT LAYING UP JUST SOUTH OF THE FA...OVER THE
NORTHERN GULF. THE GFS SOLUTIONS LEAVES THE FA UNDER AN UNSEASONABLY
COOL...DRY AIRMASS...WHILST THE ECMWF LEAVES THE FA UNDER A
SEASONABLY COOL...BUT MOIST AIRMASS FOR CHRISTMAS EVE. EITHER
SOLUTION IS PLAUSIBLE ATTM...SO HAVE TAKE A HINT FROM THE GFS
ENSEMBLES AND USED THE OP GFS WITH SOME COOLING FOR CHRISTMAS EVE
NIGHT.

&&

.MARINE...A COLD FRONT WILL BE LOCATED JUST EAST AND SOUTH OF THE
MARINE AREA AT THE BEGINNING OF THE PERIOD WITH NORTHERLY WINDS
15-20 KNOTS THIS MORNING SUBSIDING TO 10-15 KNOTS THIS AFTERNOON.
THE OFFSHORE FLOW INCREASES TO NEAR 15 KNOTS NEAR SHORE AND 15-20
KNOTS FURTHER OFFSHORE TONIGHT AS THE GRADIENT TIGHTENS AS A COLD
1030 MB SURFACE HIGH BUILDS INTO THE SOUTHEAST STATES.  WILL HAVE
SMALL CRAFT EXERCISE CAUTION FOR THIS MORNING WHICH WILL LIKELY BE
NEEDED AGAIN FOR AT LEAST THE OFFSHORE WATERS TONIGHT.  THE OFFSHORE
FLOW RELAXES ON SUNDAY AS THE SURFACE HIGH MOVES TO OVER THE
CAROLINAS AND GRADUALLY VEERS AROUND TO THE SOUTHEAST AND INCREASES
BY MONDAY AS THE SURFACE HIGH CONTINUES INTO THE WESTERN ATLANTIC
AND A SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS.  THE ONSHORE
FLOW BECOMES STRONG MONDAY NIGHT...AND WILL LIKELY NEED A SMALL
CRAFT ADVISORY...AS THE SOUTHERN PLAINS SYSTEM ADVANCES MORE QUICKLY
EASTWARD THAN THE SURFACE HIGH OVER THE WESTERN ATLANTIC IS
RETREATING EASTWARD...THEN THE GRADIENT WEAKENS SOMEWHAT TUESDAY AS
THE PLAINS SYSTEM TAKES ON A MORE NORTHEASTERLY MOVEMENT.  THE
SYSTEM MOVES OFF TO THE NORTHEAST STATES ON WEDNESDAY AND BRINGS A
WEAKENING COLD FRONT THROUGH THE MARINE AREA LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING. /29

&&

.FIRE WEATHER...A SEASONAL AIRMASS WILL MOVE OVER THE AREA TODAY
UNDER NORTHERLY FLOW. AS SURFACE FLOW PASSES NORTH OF THE AREA
TONIGHT THROUGH SUNDAY...NORTHEASTERLY BOUNDARY LAYER FLOW WILL
BECOME NORTHEAST FOR SUNDAY...THE EAST TO SOUTHEAST FOR MONDAY. WITH
THE RETURN OF SOUTHEAST FLOW EARLY INT HE WEEK COMES AN INCREASE IN
MOISTURE LEVELS. SOUTHEAST TO SOUTH FLOW IS EXPECTED TO CONTINUE OVER
THE AREA INTO WEDNESDAY...WITH A SURFACE FRONT CROSSING THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      63  36  61  42 /  10  00  00  00
PENSACOLA   66  38  62  44 /  10  00  00  00
DESTIN      67  41  62  45 /  10  00  00  00
EVERGREEN   60  30  61  34 /  05  00  00  00
WAYNESBORO  59  30  59  34 /  05  00  00  00
CAMDEN      59  30  59  34 /  05  00  00  00
CRESTVIEW   65  31  64  34 /  10  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

29/16
Hazardous weather outlook, Dec 17, 12:55 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1255 PM CST SAT DEC 17 2011

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1255 PM CST SAT DEC 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH SUNDAY MORNING

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY AFTERNOON THROUGH FRIDAY

A LOW PRESSURE SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY
INTO TUESDAY NIGHT. ATMOSPHERIC CONDITIONS MAY ALLOW FOR A FEW
STORMS TO BECOME STRONG BUT SEVERE STORM DEVELOPMENT IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630-650-655-670-675-181045-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1255 PM CST SAT DEC 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH SUNDAY MORNING

MODERATE TO STRONG WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT LATE TONIGHT INTO SUNDAY MORNING OVER THE
OFFSHORE WATERS FROM 20 TO 60 NM OFFSHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY AFTERNOON THROUGH FRIDAY

MODERATE TO STRONG WINDS OVER THE OFFSHORE WATERS MAY CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY NIGHT THROUGH TUESDAY
NIGHT DUE TO STRONG WINDS OVER THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH FRIDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.